# SDR FDEA200903050850

- Difficulty date: March 5, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 40,557 hours, 27,130 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C204901
- Condition: Canning
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE SKIN OIL CANNING BETWEEN STA 1100 AND 1130, HAS WORKING RIVETS AT STR 27L, STR 28L, AND STR 29L.  CUT-OUT DAMAGED AREA IAW SRM 53-30-3 FIG 3, FABBED FILLERS IAW SRM 53-30-3.  FABBED DOUBLER IAW SRM 53-30-3 LOCATED AND DRILLED IAW SRM 51-30-5 AND SRM.  INSTALLED DOUBLER AND FILLER IAW SRM 51-30-2 AND 53-30-3.  REMOVED AND REPLACED WORKING FASTENERS IAW SRM 51-30-2.  CLASSIFIED AS A MAJOR REPAIR.
